Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 25, NWS Little Rock, AR

November 17, 2015Lonoke County, Monroe County, Prairie County, Arkansas

NWS Little Rock, AR issued this tornado warning at Nov 17, 2015, 3:24 PM CST for Lonoke County, Monroe County, Prairie County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 17, 2015, 3:24 PM CST (21:24 UTC)
Expired
Nov 17, 2015, 4:00 PM CST
In force
36 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lonoke County, AR, Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 69 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 11:07 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 9.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 403 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
403 m²/s²
0-3 km storm-relative helicity
550 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WFUS54 KLZK 172124
TORLZK
ARC085-095-117-172200-
/O.NEW.KLZK.TO.W.0025.151117T2124Z-151117T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
324 PM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL MONROE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 400 PM CST
    
* AT 323 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR BRUMMITT...OR 10 MILES NORTHWEST OF
  STUTTGART...MOVING NORTHEAST AT 40 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  STUTTGART MUNICIPAL AIRPORT AROUND 335 PM CST.
  DE VALLS BLUFF AND ROE AROUND 355 PM CST.
  CLARENDON AND PEPPERS LANDING AROUND 400 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE SLOVAK
AND TOLLVILLE.

THIS INCLUDES INTERSTATE 40 NEAR MILE MARKER 202.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3456 9152 3457 9159 3454 9160 3449 9172
      3462 9179 3485 9142 3465 9129
TIME...MOT...LOC 2123Z 244DEG 30KT 3459 9169 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

46
1 follow-up statement
927 
WWUS54 KLZK 172152
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
352 PM CST TUE NOV 17 2015

ARC085-095-117-172201-
/O.EXP.KLZK.TO.W.0025.000000T0000Z-151117T2200Z/
MONROE AR-LONOKE AR-PRAIRIE AR-
352 PM CST TUE NOV 17 2015

...THE TORNADO WARNING FOR WEST CENTRAL MONROE...SOUTHEASTERN LONOKE
AND SOUTHEASTERN PRAIRIE COUNTIES WILL EXPIRE AT 400 PM CST...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA AND WEAKENED. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHEASTERN
ARKANSAS.

LAT...LON 3456 9152 3457 9159 3454 9160 3449 9172
      3462 9179 3485 9142 3465 9129
TIME...MOT...LOC 2148Z 244DEG 30KT 3459 9169 

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Nov 17, 3:01 PM CST, 23 minutes earlier.

Area forecast discussion, Nov 17, 3:01 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
301 PM CST TUE NOV 17 2015

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

LINE OF SHOWERS AND THUNDERSTORMS STRETCHES DUE NORTH AND SOUTH
FROM AROUND MELBOURNE IN THE NORTH TO JUST WEST OF MONTICELLO IN
THE SOUTH. SATELLITE AND RADAR TRENDS CONTINUE TO INDICATE THAT
PORTION OF THIS LINE IN THE SOUTHERN HALF OF THE STATE IS THE
STRONGEST AND WARRANTS WATCHING THROUGH THE AFTERNOON AND EARLY
EVENING HOURS. STORMS HAVE HAD A VERY DIFFICULT TIME SURFACING THE
STRONG WINDS JUST OFF THE SURFACE. THE 18Z SOUNDING SHOWED 60KTS
OF SOUTHERLY WIND ABOUT 2K FT ABOVE GROUND LEVEL. HOWEVER THE
LOWEST LEVELS OF THE ATMOSPHERE SEEM TO HAVE BEEN JUST STABLE
ENOUGH TO KEEP WINDS FROM GETTING TOO STRONG. OCCASIONAL SEVERE
STORMS COULD STILL OCCUR THROUGH THE EVENING...AND WITH PLENTY OF
SPEED SHEAR IN PLACE TORNADOES CANNOT BE DISCOUNTED COMPLETELY.
HOWEVER THE MAIN THREAT WILL CONTINUE TO BE DAMAGING WINDS ALONG
WITH FLASH FLOODING. STILL HAVE SOME COUNTIES IN A TORNADO WATCH
THROUGH 6PM...INCLUDING AREAS EAST OF
WHITE...LONOKE...JEFFERSON...CLEVELAND...AND BRADLEY COUNTIES.
HOWEVER ONCE THE LEADING EDGE OF THE AFOREMENTIONED LINE OF STORMS
CLEARS A COUNTY TEMPERATURES HAVE DROPPED INTO THE 50S AND THE
TORNADO THREAT WILL ESSENTIALLY BE OVER. THUS LATER SHIFTS WILL
CONTINUE TO CLEAR COUNTIES FROM THE WATCH AS THE LINE MOVES
THROUGH.

OTHERWISE THE BULK OF THE SHORT TERM FORECAST WILL BE DRY. EXPECT
THE LINE OF CONVECTION AND LIGHT STRATIFORM RAIN BEHIND IT TO
CLEAR THE FORECAST AREA SHORTLY AFTER MIDNIGHT TONIGHT. COOLER AND
DRIER AIR WILL MOVE IN THROUGH THE MID AND LATTER PARTS OF THE
WEEK. ANOTHER SYSTEM WILL APPROACH LATE FRIDAY NIGHT INTO
SATURDAY MORNING. HAVE SOME SLIGHT CHANCE POPS RETURNING TO THE
FORECAST IN THE NORTHWEST DURING THAT TIME.

&&

.LONG TERM...SATURDAY THROUGH MONDAY

NO SIGNIFICANT CHANGES MADE TO THE EXTENDED PERIOD AND A BLEND OF
MODELS WILL BE USED. PROGRESSIVE UPPER FLOW WILL CONTINUE...BRINGING
AN UPPER LEVEL TROUGH TO THE NATIONS MID SECTION FOR SATURDAY.
SEVERAL COLD FRONTS WILL MOVE THROUGH THE AREA AND SOME MINIMAL
PRECIPITATION CHANCES HAVE BEEN ADDED FOR THE FRONTAL PASSAGE EARLY
SATURDAY. WILL KEEP THE FORECAST DRY SUNDAY FOR THAT FRONTAL PASSAGE.

COLDER AIR FORECAST FOR THE WEEKEND WITH UPPER RIDGING MOVING IN FOR
SUNDAY MORNING. TEMPERATURES WILL BE DROPPING CLOSE TO FREEZING.
THE AIRMASS WILL BEGIN TO SLOWLY MODIFY STARTING MONDAY AS THE HIGH
SHIFTS EASTWARD AND SOUTHERLY WINDS RETURN.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     48  58  44  60 / 100  10   0   0
CAMDEN AR         47  63  42  66 /  70   0   0   0
HARRISON AR       43  54  40  56 /  40  10   0   0
HOT SPRINGS AR    45  60  42  63 /  50   0   0   0
LITTLE ROCK   AR  48  61  43  63 /  90   0   0   0
MONTICELLO AR     50  64  45  66 / 100   0   0   0
MOUNT IDA AR      44  60  40  63 /  30   0   0   0
MOUNTAIN HOME AR  45  56  40  57 /  80  10   0   0
NEWPORT AR        51  59  42  60 / 100   0   0   0
PINE BLUFF AR     48  62  43  63 / 100   0   0   0
RUSSELLVILLE AR   45  59  39  61 /  40  10   0   0
SEARCY AR         47  60  41  61 / 100   0   0   0
STUTTGART AR      49  62  44  63 / 100   0   0   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARKANSAS-BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARKANSAS-BRADLEY-
CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-GRANT-INDEPENDENCE-
JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-PRAIRIE-PULASKI-SALINE-
SHARP-WHITE-WOODRUFF.

&&

SHORT TERM...64 / LONG TERM...56
Hazardous weather outlook, Nov 17, 11:45 AM CST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1145 AM CST TUE NOV 17 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
1145 AM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIA AFTERNOON AND TONIGHT

A STRONG STORM SYSTEM WILL WOBBLE THROUGH THE CENTRAL PLAINS STATES
TODAY...DRAGGING A COLD FRONT INTO ARKANSAS. A SQUALL LINE...ALONG
AND AHEAD OF THE FRONT...WILL PRODUCE TORRENTIAL DOWNPOURS AS IT
MOVES EASTWARD ACROSS THE STATE. AN ADDITIONAL TWO TO FOUR INCHES OF
RAIN IS EXPECTED...WITH FLASH FLOODING LIKELY IN PLACES.

IN ADDITION TO FLASH FLOODING...THERE WILL BE SOME POTENTIAL FOR
SEVERE WEATHER...WHICH WILL DEPEND ON HOW MUCH WARMING OCCURS
AHEAD OF THE FRONT TODAY. AMPLE WARMING COULD DESTABILIZE THE
ATMOSPHERE ENOUGH TO FUEL SEVERE STORMS...WITH DAMAGING WINDS AND
ISOLATED TORNADOES THE MAIN CONCERNS. SEVERE STORMS WILL BE MOST
LIKELY OVER PARTS OF CENTRAL AND SOUTH ARKANSAS.

A TORNADO WATCH IS NOW IN EFFECT UNTIL 6 PM FOR A LARGE PORTION OF
CENTRAL AND EASTERN ARKANSAS.

IT WILL ALSO BE VERY WINDY TODAY...ESPECIALLY IN THE EASTERN HALF
OF ARKANSAS. SOUTH TO SOUTHEAST WINDS COULD GUST OVER 40 MPH AT
TIMES. A WIND ADVISORY IS ALSO IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED ACROSS PARTS OF ARKANSAS
THIS AFTERNOON AND EARLY TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44/56

In the hours before

Local storm report, Nov 17, 2:51 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
251 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      CONWAY                  35.09N 92.45W
11/17/2015                   FAULKNER           AR   LAW ENFORCEMENT

            LOWER RIDGE ROAD IS FLOODED AND PORTIONS ARE IMPASSIBLE.
            ALSO MIDDLE ROAD IN CONWAY IS FLOODED.

&&

61
Local storm report, Nov 17, 2:53 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     FLASH FLOOD      VILONIA                 35.08N 92.21W
11/17/2015                   FAULKNER           AR   TRAINED SPOTTER

            STREET FLOODING REPORTED IN VILONIA.

&&

61
Local storm report, Nov 17, 2:54 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
254 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     FLASH FLOOD      NORTH LITTLE ROCK       34.79N 92.26W
11/17/2015                   PULASKI            AR   NWS EMPLOYEE

            WATER OVER REMOUNT AND SPRIGGS STREET.

&&

61
Local storm report, Nov 17, 2:57 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     FLASH FLOOD      NORTH LITTLE ROCK       34.79N 92.26W
11/17/2015                   PULASKI            AR   SOCIAL MEDIA

            WATER OVER CRYSTAL HILL ROAD.

&&

61
Local storm report, Nov 17, 3:21 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
321 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     11 N MONTICELLO         33.78N 91.79W
11/17/2015                   DREW               AR   EMERGENCY MNGR

            THE ROOF WAS BLOWN OFF A HOUSE ON EAST MOUNT ZION ROAD.
            TREES WERE ALSO BLOWN DOWN. THIS IS CLOSE TO THE LINCOLN
            AND DREW COUNTY LINE.

&&

57
Local storm report, Nov 17, 3:23 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
323 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FLASH FLOOD      2 NNE DAMASCUS          35.41N 92.40W
11/17/2015                   VAN BUREN          AR   CO-OP OBSERVER

            NUMEROUS LOW WATER CROSSINGS ARE UNDER WATER. ALSO...2.92
            INCHES OF RAIN HAS FALLEN SINCE THIS MORNING.

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 9:39 PM CSTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more14 hr
Nov 17, 10:29 AM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence24 days
Nov 17, 10:34 AM CSTRiver Flood WarningLZKJackson, Woodruff70 days
Nov 17, 10:44 AM CSTRiver Flood AdvisoryLZKFulton, Sharp36 hr
Nov 17, 10:44 AM CSTRiver Flood AdvisoryLZKLawrence, Randolph36 hr
Nov 17, 11:16 AM CSTSpecial Weather StatementLZKClark29 min
Nov 17, 11:34 AM CSTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring26 min
Nov 17, 11:58 AM CSTRiver Flood WarningLZKRandolph70 hr
Nov 17, 12:12 PM CSTSpecial Weather StatementLZKPerry, Saline33 min
Nov 17, 12:39 PM CSTTornado WarningLZKConway, Faulkner, Perry36 min
Nov 17, 12:40 PM CSTAreal Flood AdvisoryLZKPulaski, Saline3 hr
Nov 17, 1:20 PM CSTSpecial Weather StatementLZKBradley, Calhoun, Cleveland, Grant40 min
Nov 17, 1:30 PM CSTSevere Thunderstorm WarningLZKGrant, Jefferson, Saline30 min
Nov 17, 2:00 PM CSTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline45 min
Nov 17, 2:21 PM CSTFlash Flood WarningLZKFaulkner, Pulaski3 hr
Nov 17, 2:44 PM CSTSevere Thunderstorm WarningLZKLonoke31 min
Nov 17, 2:48 PM CSTFlash Flood WarningLZKBaxter, Cleburne, Conway, Faulkner, Izard, Lonoke and 4 more3 hr
Nov 17, 2:56 PM CSTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie49 min
Nov 17, 2:59 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln46 min
Nov 17, 3:09 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, White51 min
Nov 17, 3:13 PM CSTFlash Flood WarningLZKLonoke, Pulaski3 hr
Nov 17, 3:30 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff45 min
Nov 17, 3:47 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Prairie, White, Woodruff43 min
Nov 17, 3:57 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Lincoln, Monroe48 min
Nov 17, 4:14 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff46 min
Nov 17, 4:21 PM CSTFlash Flood WarningLZKIndependence, Jackson, Lonoke, Monroe, Prairie, White and 1 more3 hr

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.